Posted by Yuko on September 28, 1998 at 16:27:34:
Hello, everyone. Any of you use less than a full shot? I started using Imitrex injection 4 years ago, and I was fine in the first year. My body became less and less tolerant to this drug, and now 1/3 of the shot makes me throw up. Last night was both ends!! I've experimented enough to know something like 1/4 a shot aborts my headache in minutes. The newest style only works with the spiffy autoinjector, so I pulled the plunger out of the old style injection to control the dosage. Yes, I have absolutely no trouble giving myself shots. I'm 105 lbs. max, so logically I feel I should be taking a lot less than an average person. Anyone else experiencing the same dilemma??
Imitrex pills give me no side effects, but as you know they simply take too long to work, even when I cut them in quarters for quick effect. Zomig didn't do a darn thing for me except it prolonged the pain. Injection still beats nasal spray or pills. I'm just frustrated with the manufacturer about 6mg/injection when they make two dosages for pills and nasal sprays, and I really wish they would start making less dosage before a full shot kills more people! Just venting........
Post a Followup